meds are depleting your testrone

Don't be to worried if your dick is getting smaller and you're developing man boobs it's all of a side effect of MORPHINE pills. One of the side effects they wont tell you about.
Fir seven years I have been on Morphine and I now have B cup boobs and my dick hardly ever gets up now and has shrunk several inches. Morphine kills your testrone by big numbers and actually makes your body to quit producing it and it actually makes a man into a female I am living proof of that.
For seven years I have been slowly turning into a woman, I no linger have to shave and the hair has disappeared from my chest and my breast which I kinda love but have to keep them squished to not draw attention to them for a few times I went out to home depot forgetting to wear my binder and man the guys starred and when I went into the rest room to drain myself two guys followed and stared in asking questions and wanted to see them for themselves so I showed my boobs to them and man they started in fondling me turning me on and I turned telling them no more for you're getting to me buttoned my shirt up and left. But for the rest of the afternoon I couldn't shake the fact that they turned me on and I desired a cock.

Report this

3 Comments

  • newest
  • oldest
  • most replies
  • most popular
  • Junkie delusions are almost as funny as their hallucinations. Party on, Chapstik dick !

  • Little do you know little man

  • All opioid pain meds can have this effect. I took various opioids (morphine, methadone, oxy and hydrocodone) for over twenty years for chronic pain. I had a nice 7 1/2 inch cock in my early twenties. Over the past five years, it has shrunk to about 5 1/2 inches. My sex drive has also decresed. Get your testosterone levels checked, a good Dr will prescribe testosterone injections or creams, which, unfortunately can also have bad side effects.

Account Login
Signup
Is this post inapropriate?
Is this comment inapropriate?
Delete this post?